# SDR UIEA2020073171619

- Difficulty date: July 27, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,334 hours, 16,663 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: 38861673
- Part serial: 0509
- Condition: Malfunctioned
- Location: Apu Duct Pressur
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO APU DUCT PRESSURE FOR ENGINE START.  REMOVED AND REPLACED IGV ACTUATOR. OPS CHECK GOOD IAW AMM 49-52-01.
